# SDR UIEA2019081205003

- Difficulty date: August 9, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,600 hours, 20,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

LEFT PACK OFF AND LIGHTS INOP.  A/C OK FOR FLIGHT. LEFT PACK OFF LIGHT FOUND TO BE OPERATIONAL. PERFORMED BITE ON L PACK, BITE CHECK GOOD, NO FAULTS. RAN L PACK FOR AN HOUR, NO FAULTS, OPS CHECK GOOD IAW FIM 21-11-00/958. OPS CHECK IAW 21-11-00.  LEFT PACK OPERATIONAL DURING FLIGHT NORMAL. PERFORMED BITE TEST L PACK IAW FIM 21-11-00 NO FAULTS FOUND OPS OK.
